# SDR W8PA970637

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HAT CHANNEL, BS 993, RBL 13-18, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED REPLACEMENT PART.  INSTALLED IN A/C.  (M)
